# SDR DALA2018020300689

- Difficulty date: February 3, 2018
- Submitted: February 6, 2018
- Operation: Air carrier
- Aircraft: N388DA
- Make and model: Boeing 737832
- Aircraft serial: 30375
- Aircraft time: 58,694 hours, 23,013 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FLOOR SUPPORT AT BS 540, LBL 2. THE FLOOR SUPPORT WAS REPLACED IAW SRM 51-40-02.
